# SDR FDEA200810224474

- Difficulty date: October 22, 2008
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146N1005
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER LOBE, INTERNAL, BS 1280, RBL 60, FRAME AT S-10R, FWD SIDE IS GOUGED. CUT OUT DAMAGED AREA IAW SRM 53-00-07, REPAIR AT 1. FABRICATED CHANNEL, LOCATED AND DRILLED IAW SRM 51-40-05, 53-00-07, REPAIR NR 1.   INSTALLED FABRICATED CHANNEL IAW SRM 51-40-02 AND 53-00-07, REPAIR NR 1. THIS REPAIR IS CLASSIFIED AS A CATEGORY "A" MAJOR REPAIR.
